HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1771
Title: Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity
Authors: Du, Qiang
Keywords: Ginzburg-Landau model of superconductivity
Time dependent equations
Nonstandard difference approximations
Gauge invariance
Convergence
Error estimates
Issue Date: Jul-1998
Citation: Mathematics of computation, vol. 67, no. 223, July 1998, p. 965-986
Abstract: We present here a mathematical analysis of a nonstandard difference method for the numerical solution of the time dependent Ginzburg-Landau models of superconductivity. This type of method has been widely used in numerical simulations of the behavior of superconducting materials. We also illustrate some of their nice properties such as the gauge invariance being retained in discrete approximations and the discrete order parameter having physically consistent pointwise bound.
Description: First published in Mathematics of computation in v.223 (July 1998), published by the American Mathematical Society.
URI: http://hdl.handle.net/1783.1/1771
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
S0025571898009545.pdf282KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.